# SDR 95ZZZX6823

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768A
- Make and model: Beech 65-B80
- Aircraft serial: LD315
- System (JASC): 7160 · Engine Air Intake System
- Part: Ram Air
- Condition: Fod
- Location: Engine Inlet
- Part time: 238 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DAMAGE WAS CAUSED BY FOD THROUGH RAM AIR INLET WHICH CAUSED SUPERCHARGER IMBALANCE WHICH CAUSED LEANING OF NR 6 CYLINDER ALONG WITH SUPERCHARGE BEING THROWN OUT OF BALANCE CAUSED BEARING TO SPIN AND BREAK OFF.  SUBMITTER STATED TO PREVENT THIS, PRE-FLIGHT INSPECTION OF RAM AIR INLET AT EACH FLIGHT.
